# SDR UPS06847824

- Difficulty date: August 1, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 67,689 hours, 26,786 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs1736-1756 L15l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C2 LONGERON CRACKED AT STA 1736 L15L (AND STA 1756 HAS 2EA. CRACKS).  REMOVED FABRICATED AND REPLACED LONGERON SECTION. IAW SRM 51-1-20, 53-02-02-0 FIG 10, 51-1-20D.
